Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Shmuel Weinberger
Title: The topological classification of stratified spaces
Additional book information: Chicago Lectures in Math., Univ. of Chicago Press, Chicago, IL, 1994, xiv+283 pp., ISBN 0-226-88566-6, $47.50

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Sylvain Cappell
Affiliation: New York University
Journal: Bull. Amer. Math. Soc. 35 (1998), 351-355
Review copyright: © Copyright 1998 American Mathematical Society